# SDR RAIA201712260001

- Difficulty date: December 26, 2017
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 42,348 hours, 38,549 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 SHEAR TIE CORRODED IN THE CARGO DOOR CUTOUT,  LOWER CORNER.  REPAIRED THE SHEAR TIE.
